Doctor insights on:
What Is A Mixed State
Urine test result stated the following:
>50, 000 col/ml mixed urogenital flora.
What does this mean or indicate?
Mood stable 3 years. One sudden 4-6 hr delusional mixed state every week. 10years tried everything. Just tried xanax. Works 100% too euphoric, afraid of addiction. Klonopindoesnothing.Other benzos?
UA stating >100,000 or/ml beta strep Group B and also mixed flora. Is this positive for Uti? 1 provider said it is and one said it isn't.
Kind of both right: the amount of bacteria in the culture enough for UTI, but the organism is not the usual organism for a UTI one provider said yes because the amount is right. the other one said no because the organism is not right and consider the culture contaminated. get another culture, with a clean catch and see if that will break the tie ...Read more
I have a.D.D., l.D. And a mixed state pf adhd, also I have received a series of head related i concussions (6) i feel slower w/ decision making. Info?
neurology exam: I would recommend seeing a neurologist. 6 concussions and 'cognitive performance changes' warrant more in depth evaluations such as ct or MRI scans and neuropsychological testing to look at declines in functioning and track positive changes over time. ...Read moreSee 1 more doctor answer
AM I JUST BEHAVING BADLY? Or is my Bipolar so bad that that's the reason no doctor wants to work with me. I have Bipolar 1, mostly mixed state.
Mood stabilization: Is key to management of bipolar I . lamictal, lithium, depakote and the atypical neuroleptics play a major role. most neuro psychiatrists and psychiatrists are comfortable with using these agents and managing people with bipolar I in its varying forms. Keep plugging away. You are only one good doctor away from a solution. Be a good patient too. More advice: www. healthTap.com/drericweisman ...Read more
Can abruptly discontinuing Adderall cause a mixed state in bipolar patients? I have Bipolar I Disorder and ADHD. I quit Adderall for the summer break
Probably not but ...: It is likely not to be a problem but the wisest thing would be to discontinue the adderall slowly and note the effect of doing so. I strongly advise patient with bipolar I disorder to only change meds with medical supervision since the consequences of things going badly can be so great. ...Read moreSee 1 more doctor answer
Where's the tiger?: Our bodies are built well to deal with acute stress & fright, but chronic "flight or fright" wears us out on all levels. You're responding as if you're in ongoing danger, and even the way you write your question (substituting the term "fright" for "fight") tells something. Since I have little other info about you, i suggest you work with a therapist to assess what's needed, and help deal with it. ...Read moreSee 2 more doctor answers
Mental Health: There are many skilled psychiatrists, psychologists, and other therapists who can help you with your state of mental health. I'm assuming from your question that you have some concerns about this? They can help you assess what's going on, and provide suggestions for any care they think might help you. You can ask your primary care doctor for referrals. ...Read moreSee 1 more doctor answer
Hallucinations: One way to know you're having an altered state of consciousness is hallucinations, especially paired with intoxication with a substance. Also one could think one has either extremely expanded powers or abilities, or much less ability or worth than usual (delusions). If having such experiences but not in the context of substance use, please see your physician for evaluation. ...Read more